Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/612
Title: Математические модели случайных объектов в телекоммуникациях
Authors: Поповский, В. В.
Keywords: модель
телекоммуникации
адекватность
вероятность
состояние
Issue Date: 2010
Publisher: Проблеми телекомунікацій
Citation: Поповский В. В. "Математические модели случайных объектов в телекоммуникациях." Проблеми телекомунікацій. 2010. № 2 (2). С. 3 – 6. Режим доступа к журн.: http://pt.journal.kh.ua/2010/2/2/102_popovsky_model.pdf.
Abstract: In the given article analyzed two basic kinds of the stochastic models are analyzed. These models are used for solving problems in telecommunications. These are the models, based on probabilities of parameters of casual objects and model of these objects, describing conditions. It is confirmed, that the second approach is more exact, adequate and constructive, by virtue of a greater generality.
URI: http://openarchive.nure.ua/handle/document/612
Appears in Collections:Проблеми телекомунікацій

Files in This Item:
File Description SizeFormat 
102_popovsky_model.pdf599.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools